# SDR DHL2005803500

- Difficulty date: November 11, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 8,280 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 033352: MAIN CARGO COMPT. FLOOR PANEL CORRODED, STA 0440.000 LBL 56. REMOVED CORROSION FROM FLOOR PANEL STA 1440.000 LBL 56" IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG. 2P. CUT OUT DAMAGED SECTION AND FABRICATED DOUBLER (7075T6 0.080") AND FILLER (7075T6 0.063") IAW SRM 53-2-3 FIG. 10 PG. 39-40. CLEANED, TREATED AND PRIMED AREA, FILLER AND DOUBLER IAW SRM 51-1-8B. INSTALLED FILLER AND DOUBLER IAW SRM 51-1-21.
